# SDR 96ZZZM1385

- Difficulty date: August 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N183NA
- Make and model: Doug DC-9-83
- Aircraft serial: 49808
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inop
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

E-PATH LIGHT AT 21FED AND 5ABC INOP.  REPLACED LAMPS, CHECKED OK.  EMERGENCY LIGHT AT 33FED INOP.  REPLACED BULBS, CHECKED OK.  (M)
